Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 89, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 10, 2014, 1:05 PM CDT for Autauga County, Chilton County, Alabama. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 1:05 PM CDT (18:05 UTC)
- Expired
- Jun 10, 2014, 2:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL
The radar
The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 1:25 PM CDT | TSTM WND DMG | 5 W Millbrook, AL | TREES AND POWER LINES BLOWN DOWN ON HOLLY COURT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1808 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS54 KBMX 101805
SVRBMX
ALC001-021-101900-
/O.NEW.KBMX.SV.W.0089.140610T1805Z-140610T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 PM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN ALABAMA...
SOUTHEASTERN CHILTON COUNTY IN ALABAMA...
* UNTIL 200 PM CDT
* AT 1259 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BILLINGSLEY TO WHITE HALL...AND MOVING
NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...AUTAUGAVILLE...AUTAUGA COUNTY AIRPORT...BOOTH...
VERBENA...MARBURY...HIGGINS FERRY PARK AND ENTERPRISE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 208...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3237 8657 3237 8661 3241 8662 3235 8669
3237 8672 3241 8672 3239 8676 3275 8674
3293 8652 3287 8648 3286 8645 3282 8646
3275 8637 3275 8641 3241 8641 3241 8646
3234 8650 3234 8653
TIME...MOT...LOC 1805Z 215DEG 38KT 3274 8667 3241 8669
$$
17/KLAWS3 follow-up statements
599
WWUS54 KBMX 101817
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
117 PM CDT TUE JUN 10 2014
ALC001-021-101900-
/O.CON.KBMX.SV.W.0089.000000T0000Z-140610T1900Z/
CHILTON AL-AUTAUGA AL-
117 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
AUTAUGA AND EAST CENTRAL CHILTON COUNTIES UNTIL 200 PM CDT...
AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLANTON TO BOOTH...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...VERBENA...MARBURY...HIGGINS FERRY PARK...COOPER...NEW
PROSPECT AND MITCHELL DAM.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 208...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3237 8657 3237 8661 3240 8661 3244 8667
3277 8667 3293 8652 3287 8648 3286 8645
3282 8646 3275 8637 3275 8641 3241 8641
3241 8646 3234 8650 3234 8653
TIME...MOT...LOC 1818Z 215DEG 38KT 3285 8657 3252 8659
$$
17/KLAWS012
WWUS54 KBMX 101833
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT TUE JUN 10 2014
ALC001-021-101900-
/O.CON.KBMX.SV.W.0089.000000T0000Z-140610T1900Z/
CHILTON AL-AUTAUGA AL-
133 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
AUTAUGA AND EAST CENTRAL CHILTON COUNTIES UNTIL 200 PM CDT...
AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HIGGINS FERRY PARK TO BOOTH...
MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGGINS FERRY PARK AND MITCHELL DAM.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 205...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3261 8658 3286 8659 3293 8652 3287 8648
3286 8645 3282 8646 3275 8637 3275 8641
3242 8641 3241 8646 3234 8650 3234 8653
TIME...MOT...LOC 1833Z 215DEG 40KT 3289 8647 3256 8649
$$
17/KLAWS769
WWUS54 KBMX 101843
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
143 PM CDT TUE JUN 10 2014
ALC021-101853-
/O.CAN.KBMX.SV.W.0089.000000T0000Z-140610T1900Z/
CHILTON AL-
143 PM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHILTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3234 8653 3270 8650 3271 8650 3271 8641
3270 8641 3242 8641 3241 8646 3235 8650
3234 8651
TIME...MOT...LOC 1843Z 215DEG 40KT 3282 8639 3249 8642
$$
ALC001-101900-
/O.CON.KBMX.SV.W.0089.000000T0000Z-140610T1900Z/
AUTAUGA AL-
143 PM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
AUTAUGA COUNTY UNTIL 200 PM CDT...
AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WELONA TO PRATTVILLE...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 193...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3234 8653 3270 8650 3271 8650 3271 8641
3270 8641 3242 8641 3241 8646 3235 8650
3234 8651
TIME...MOT...LOC 1843Z 215DEG 40KT 3282 8639 3249 8642
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:21 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 10, 12:21 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1221 PM CDT TUE JUN 10 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... ANOTHER DAY WITH MORE CONVECTION INBOUND FROM MISSISSIPPI. THE SYSTEM THAT HAS PLAGUED MUCH OF THE SOUTHEAST WITH SEVERE WEATHER IS NOW HOVERING JUST WEST OF LITTLE ROCK. WHILE LAST NIGHT'S SYSTEM PACKED QUITE A PUNCH...TODAY'S COULD ALSO BE RATHER INTENSE AS WELL...ESPECIALLY GIVEN THE INCREASED WIND SHEAR. THIS IS RATHER UNUSUAL GIVEN THE TIME OF THE YEAR. CURRENTLY MONITORING THE SQUALL LINE MOVING JUST ACROSS THE STATE LINE. IT IS CERTAINLY STRUGGLING EARLY THANKS TO THE MODEST INSTABILITY AND AMPLE CLOUD COVER. HOWEVER...WE ARE SEEING SIGNS THAT THE CONDITIONS ARE RAPIDLY CHANGING AS CLOUDS ARE BEGINNING TO CLEAR ALONG AND SOUTH OF THE INTERSTATE 20/59 CORRIDOR. THIS CLEARING TREND SHOULD PUSH FURTHER NORTH WITH TIME TO INCLUDE MOST AREAS OUT AHEAD OF THE SQUALL LINE...WHICH WILL ALLOW THE SURFACE BASED INSTABILITY VALUES TO APPROACH AT OR ABOVE 2500 J/KG. THIS IS MORE TYPICAL OF THIS TIME OF YEAR NO DOUBT...BUT I AM CONCERNED ABOUT TWO ADDITIONAL FACTORS. ONE IS THE EXTREME DRY AIR ALOFT OFF THIS MORNING'S SOUNDING...FROM ABOUT 700 MB UPWARD THE AIR MASS QUICKLY DRIES...WHICH COULD ADD AN ELEMENT OF EXPLOSIVENESS TO THE CONVECTION AND WIND THREAT LATER TODAY. AGAIN THE DOWNDRAFT CAPE THAT IS AVAILABLE WILL BE HIGHLY DEPENDENT ON HOW MUCH THE MORNING CLOUD COVER WILL ALLOW FOR SURFACE HEATING. THE SECOND ELEMENT IS THE UNUSUAL WIND SHEAR THAT IS IN PLACE ACROSS MUCH OF THE AREA. WITH THE WEAK SURFACE LOW NEAR LITTLE ROCK...SURFACE WINDS WILL SLIGHTLY BACK ALONG WITH THE APPROACHING 50 KT 500 MB JET WILL ADD THE ELEMENT OF A MORE CELLULAR...LONG-LIVED COMPONENT TO THE STORM MODE THIS AFTERNOON. GENERALLY...THE LOW LEVEL SHEAR VALUES WILL HOVER AROUND 25 KTS AND THE MID LEVEL VALUES WILL BE 40 TO 50 KTS AND GIVEN THE SBCAPES OF 2500 JOULES OR MORE...WE REALLY CANT TAKE ANY STORM MODE OR SEVERE THREAT OFF THE TABLE. I WOULD ESPECIALLY KEEP AN EYE ON THE CELLS THAT ARE FORMING ALONG A MESOSCALE BOUNDARY OUT AHEAD OF THE MAIN LINE. WILL LIKELY BE A BUSY DAY. 17/KLAWS && .AVIATION... 18Z TAF DISCUSSION. ONGOING TSRA NEAR THE I-65 CORRIDOR WILL CONTINUE TO PUSH EASTWARD THROUGH THE AFTERNOON. WIND GUSTS TO 35 KT WILL BE POSSIBLE IN THE THUNDERSTORMS WITH LIFR VIS. LINGERING SHOWERS BEHIND THE MAIN CONVECTIVE LINE WILL LAST FOR SEVERAL HOURS BEFORE DISSIPATING. THE PARENT UPPER TROUGH WITH THIS SYSTEM IS STILL BACK TO THE WEST AND WILL BRING ANOTHER ROUND OF SHOWERS AT SOME POINT...EITHER OVERNIGHT OR TOMORROW MORNING. THIS WILL HAVE TO BE FINE TUNED ON THE 00Z TAF. NO AMD SKED AT MGM DUE TO COMMS ISSUES. 88 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...JEFFERSON...LAMAR...MARION... PICKENS...TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Jun 10, 11:14 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1114 AM CDT TUE JUN 10 2014 ALZ011>015-017>050-111615- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1114 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING THROUGH CENTRAL ALABAMA. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE THROUGH ROUGHLY 8 PM THIS EVENING ACROSS MOST OF CENTRAL ALABAMA AS THIS LINE MOVES FROM WEST TO EAST. THE SEVERE THREAT WILL SHIFT TO THE I-65 CORRIDOR AND POINTS EAST BY MID AFTERNOON...AND CONTINUE INTO THE EARLY EVENING HOURS BEFORE PUSHING OUT OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 10, 11:26 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT TUE JUN 10 2014
ALZ023-032-034-101730-
BIBB AL-HALE AL-TUSCALOOSA AL-
1126 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...NORTHEASTERN
HALE AND BIBB COUNTIES UNTIL 1230 PM CDT...
AT 1122 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHPORT TO 9 MILES
SOUTHWEST OF MERTZ...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HOLT...
BRENT...
CENTREVILLE...
MERTZ...
LOW GAP...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3351 8726 3348 8729 3349 8732 3346 8733
3342 8725 3332 8718 3324 8703 3310 8697
3305 8688 3295 8688 3283 8722 3283 8731
3287 8732 3287 8742 3283 8743 3283 8747
3274 8747 3272 8754 3337 8768
TIME...MOT...LOC 1626Z 247DEG 39KT 3332 8755 3284 8746
17/KLAWSSpecial weather statement, Jun 10, 12:15 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT TUE JUN 10 2014
ALZ017-024-101815-
BLOUNT AL-JEFFERSON AL-
1215 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND BLOUNT COUNTIES
UNTIL 115 PM CDT...
AT 1212 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SIPSEY TO TANNEHILL
IRONWORKS STATE PARK...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUEYTOWN...
BESSEMER...
FAIRFIELD...
HOOVER...
HOMEWOOD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3410 8630 3394 8637 3394 8633 3388 8634
3382 8643 3380 8658 3372 8652 3355 8654
3333 8684 3325 8699 3325 8706 3329 8710
3363 8712 3369 8704 3377 8703 3380 8696
3391 8693 3397 8678 3425 8653 3427 8646
TIME...MOT...LOC 1715Z 228DEG 51KT 3384 8704 3330 8701
17/KLAWSSpecial weather statement, Jun 10, 12:16 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT TUE JUN 10 2014
ALZ040-101800-
DALLAS AL-
1216 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 100 PM CDT...
AT 1212 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FIVE POINTS...OR 12 MILES SOUTHWEST OF SELMONT-WEST
SELMONT...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SELMONT-WEST SELMONT...
SELMA...
VALLEY GRANDE...
OLD CAHABA PARK...
DALLAS COUNTY HORSE ARENA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3226 8736 3249 8724 3249 8711 3257 8708
3260 8704 3272 8702 3266 8701 3265 8691
3254 8691 3244 8686 3242 8683 3240 8684
3236 8681 3232 8685 3230 8683 3227 8686
3223 8681 3222 8691 3204 8691 3204 8716
TIME...MOT...LOC 1716Z 218DEG 35KT 3231 8715
17/KLAWSSpecial weather statement, Jun 10, 12:19 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1219 PM CDT TUE JUN 10 2014
ALZ025-101815-
SHELBY AL-
1219 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 115 PM CDT...
AT 1217 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SHELBY COUNTY AIRPORT...OR 5 MILES SOUTHEAST OF
ALABASTER...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHELSEA...
OAK MOUNTAIN STATE PARK...
HIGHLAND LAKES...
FOWLER LAKE...
MOUNT LAUREL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3350 8648 3350 8638 3338 8637 3307 8673
3319 8689 3347 8663 3347 8660 3349 8659
3353 8654 3352 8652 3355 8651 3355 8648
TIME...MOT...LOC 1720Z 221DEG 31KT 3321 8674
17/KLAWSSpecial weather statement, Jun 10, 12:38 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1238 PM CDT TUE JUN 10 2014
ALZ026-101830-
ST. CLAIR AL-
1238 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 130 PM
CDT...
AT 1236 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF BALD ROCK...OR 5 MILES WEST OF PELL
CITY...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PELL CITY...
ODENVILLE...
RIVERSIDE...
RAGLAND...
ASHVILLE...
&&
LAT...LON 3399 8620 3390 8614 3391 8611 3386 8610
3386 8606 3377 8605 3371 8614 3367 8615
3370 8618 3369 8621 3362 8617 3361 8620
3359 8619 3359 8622 3356 8621 3344 8633
3347 8638 3350 8638 3352 8648 3356 8649
TIME...MOT...LOC 1738Z 213DEG 29KT 3356 8635
17/KLAWSSpecial weather statement, Jun 10, 12:53 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1253 PM CDT TUE JUN 10 2014
ALZ035-101845-
CHILTON AL-
1253 PM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 145
PM CDT...
AT 1250 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MAPLESVILLE...OR 12 MILES SOUTHWEST OF CLANTON...
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLANTON...
JEMISON...
CHILTON COUNTY MOTOR SPORTS PARK...
THORSBY...
GAP OF THE MOUNTAIN...
&&
LAT...LON 3278 8695 3284 8690 3284 8688 3287 8688
3307 8672 3307 8662 3305 8662 3306 8660
3302 8656 3302 8652 3294 8652 3267 8678
TIME...MOT...LOC 1753Z 217DEG 47KT 3280 8680
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 58 min |
| Jun 9, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 56 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Jun 9, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 55 min |
| Jun 9, 8:09 PM CDT | Special Weather Statement | BMX | Sumter | 66 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 49 min |
| Jun 9, 8:20 PM CDT | Special Weather Statement | BMX | Walker | 55 min |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Jun 9, 8:32 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 43 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 70 min |
| Jun 9, 8:39 PM CDT | Special Weather Statement | BMX | Pickens | 51 min |
| Jun 9, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 54 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 64 min |
| Jun 9, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 54 min |
| Jun 9, 9:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 45 min |
| Jun 9, 9:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Jun 9, 10:11 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jun 9, 10:41 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 64 min |
| Jun 9, 11:42 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 48 min |
| Jun 10, 3:34 AM CDT | Flash Flood Watch | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more | 27 hr |
| Jun 10, 7:23 AM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Jun 10, 12:15 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 60 min |
| Jun 10, 12:16 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 12:19 PM CDT | Special Weather Statement | BMX | Shelby | 56 min |
| Jun 10, 12:38 PM CDT | Special Weather Statement | BMX | St. Clair | 52 min |
| Jun 10, 12:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 50 min |
| Jun 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 10, 2:48 PM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jun 10, 2:50 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 55 min |
| Jun 10, 3:24 PM CDT | Special Weather Statement | BMX | Lee | 66 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.